# SDR UIEA2020062901451

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,017 hours, 25,066 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE.  PERFORMED CABIN PRESSURE CONTROLLER BITE PROCEDURE IAW FIM 21-31-00/101, NO FAULTS NOTED. MESSAGE CLEARED. OPS OK.  )
